# SDR FDEA201209283499

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57140885002
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRM 47 HOLE C, MECHANICAL DAMAGE FOUND IN INTERNAL BORE OF FASTENER HOLE.  MECHANICAL DAMAGE REMOVED IAW SRM 51-40-30 FINAL HOLE C DIAMETER IS 0.561"/14.249MM.   REWORKED IAW EA 6-5710-162973, PAGE 2.
